Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2012, Volume 13, Issue 1, Pages 161–171 (Mi vmp17)  

Вычислительные методы и приложения

An iterative method for computing the flows of a viscoplastic Bingham medium

L. V. Muravleva, E. A. Muravleva

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A finite-difference scheme for computing the planar flows of a viscoplastic Bingham medium is considered. The Duvaut–Lions variational inequality is used as a mathematical model of the medium. The velocity components are approximated on the main mesh, whereas the pressure and the components of the strain-rate and stress tensors are approximated on the nodes of the semi-staggered grid. It is shown that the Uzawa-like iterative method used to solve the variational inequality requires a special adaptation in the case of the discrete problem. As a model example, the numerical solution of the lid-driven cavity problem for a viscoplastic medium is discussed. The obtained results are compared with the known ones. The paper was prepared by E.A. Muravleva when visiting Max Planck Institute for Mathematics in the Sciences, 04103, Leipzig, Germany.

Keywords: viscoplastic Bingham medium; variational inequalities; augmented Lagrange functional; iterative method; semi-staggered grids.

Full text: PDF file (1837 kB)
UDC: 519.6

Citation: L. V. Muravleva, E. A. Muravleva, “An iterative method for computing the flows of a viscoplastic Bingham medium”, Num. Meth. Prog., 13:1 (2012), 161–171

Citation in format AMSBIB
\Bibitem{MurMur12}
\by L. V. Muravleva, E.~A.~Muravleva
\paper An iterative method for computing the flows of a viscoplastic Bingham medium
\jour Num. Meth. Prog.
\yr 2012
\vol 13
\issue 1
\pages 161--171
\mathnet{http://mi.mathnet.ru/vmp17}


Linking options:
  • http://mi.mathnet.ru/eng/vmp17
  • http://mi.mathnet.ru/eng/vmp/v13/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:96
    Full text:50

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022